Skip to main content

Publisher: Elsevier

Volume 37, Number 2, January 1999

Best Simultaneous Approximation of an Infinite Set of Functions
pp. 1-9(9)
Authors: Li, C.; Watson, G.A.

Favourites:
ADD

Asymptotic Properties of Nearly Unstable Multivariate AR Processes
pp. 11-19(9)
Authors: Karczewska, A.; Pap, G.; van Zuijlen, M.C.A.

Favourites:
ADD

An Inverse Convergence Approach for Arguments of Jacobian Elliptic Functions
pp. 21-26(6)
Authors: Vyridis, D.G.; Panteliou, S.D.; Katz, I.N.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Quasi-Trefftz Spectral Method for Separable Linear Elliptic Equations
pp. 47-74(28)
Authors: Reutskiy, S.Y.; Tirozzi, B.

Favourites:
ADD

A New Approach to Mathematical Modeling of Host-Parasite Systems
pp. 93-110(18)
Authors: Milner, F.A.; Patton, C.A.

Favourites:
ADD
Favourites:
ADD

Book reports
pp. 121-128(8)
Author: Rodin, E.Y.

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more